칡즙 복용 후 발생한 독성간염 2예
Two cases of toxic hepatitis caused by arrowroot juice
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
건강에 대한 관심 증가와 함께 대체요법의 사용이 늘어나면서 각종 식물제제를 포함한 건강보조식품으로 인한 부작용들이 나타나고 있다. 저자들은 칡즙을 복용한 후 발생한 독성간염 두 예를 경험하여 보고한다. 환자들은 구역, 구토 등으로 내원하였으며, 입원 후 혈액생화학검사, 혈청검사 및 간조직검사를 시행받았고 RUCAM 점수체계를 기준으로 독성간염으로 진단되었다. 이들은 보존적 치료 후 검사실 소견 및 순간탄성도검사 등에서 빠른 호전을 보였다. 칡즙의 복용으로도 독성간염이 생길 수 있다는 점을 염두에 두고, 건강보조식품에 대한 경각심을 가져야겠다.
Abstract
Herbal remedies and health foods are widely used, and their side effects have been reported. We describe two cases of symptomatic toxic hepatitis that developed in middle-aged women after ingesting arrowroot juice. The clinical manifestations were nausea, vomiting, and jaundice. The diagnosis of toxic hepatitis was made using the Roussel Uclaf Causality Assessment Method score on the basis of the patient’s history and laboratory data. After supportive care, the patients showed rapid improvements of clinical symptoms, laboratory findings, and liver stiffness. Clinicians should be aware that the consumption of arrowroot juice can cause toxic hepatitis.
참고문헌 (15)
- Ahn BM, "Herbal preparation-induced liver injury", Korean J Gastroenterol, 44, pp.113~125 (2004)
- "Pueraria induced acute hepatitis in a chronic alcohol drinker", Korean J Hepatol, 7(2), pp.S127~ (2001)
- 김진배, "급성 독성 간손상의 임상적 양상", The Korean Journal of Hepatology, 10(2004), pp.125~134 (2004), 대한간학회
- Kim DJ, "Preminary multicenter studies on toxic liver injury", Korean J Hpatol, 10(1), pp.80~86 (2004)
- 천우정, "경주지역에서 식물제제에 의한 급성 간손상 환자의 임상적 고찰", 대한내과학회지, 63(2), pp.4~150 (2002), 대한내과학회
- Ahn BM, "prevalence of herb hepatitis in Daejeon area", Korean J Hepatol, 7(2), pp.S67~ (2001)
- 손혜숙, "붕어즙 복용 후 발생한 독성 간염 1예", The Korean Journal of Hepatology, 12(2006), pp.103~106 (2006), 대한간학회
- Lee DS, "A case of toxic hepatitis caused by the chinese diet food", 65(3), pp.S689~S692 (2003)
- Danan G, "Causality assessment of adverse reactions to drugs--I. A novel method based on the conclusions of international consensus meetings: application to drug-induced liver injuries", J Clin Epidemiol, 46, pp.1323~1330 (1993)
- Benichou C, "Causality assessment of adverse reactions to drugs--II. An original model for validation of drug causality assessment methods: case reports with positive rechallenge", J Clin Epidemiol, 46, pp.1331~1336 (1993)
- Martin T, "Severe cutaneous adverse drug reactions: a review on epidemiology, etiology, clinical manifestation and pathogenesis", Chin Med J, 121, pp.756~761 (2008)
- Tas S, "Management of drug rash with eosinophilia and systemic symptoms (DRESS syndrome): an update", Dermatology, 206, pp.353~356 (2003)
- Sagir A, "Transient elastography is unreliable for detection of cirrhosis in patients with acute liver damage", Hepatology, 47, pp.592~595 (2008)
- Arena U, "Acute viral hepatitis increases liver stiffness values measured by transient elastography", Hepatology, 47, pp.380~384 (2008)
- 서연석, "급성 A형간염에 의한 간내 강성도의 변화", The Korean Journal of Hepatology, 14(4), pp.465~473 (2008), 대한간학회
